Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Cominetti C., Roberto

2009

37.- Baillon, J. B.; Cominetti, Roberto.  Asymptotic expansion of penalty-gradient flows in linear programming. SIAM J. Optim. 20 (2009), no. 2, 728--739.

36.- Attouch, Hedy; Cominetti, Roberto; Teboulle, Marc Foreword: Special issue on nonlinear convex optimization and variational inequalities. Math. Program. 116 (2009), no. 1-2, Ser. B, 1--3.

2008

35.- Cominetti, Roberto; Peypouquet, J.; Sorin, S. Strong asymptotic convergence of evolution equations governed by maximal monotone operators with Tikhonov regularization. J. Differential Equations 245 (2008), no. 12, 3753--3763.

34.-Briceño, Luis; Cominetti, Roberto; Cortés, Cristián E.; Martínez, Francisco. An integrated behavioral model of land use and transport system: a hyper-network equilibrium approach. Netw. Spat. Econ. 8 (2008), no. 2-3, 201--224.

33.- Baillon, J.-B.; Cominetti, Roberto. Markovian traffic equilibrium. Math. Program. 111 (2008), no. 1-2, Ser. B, 33--56.

2006

32.- Cominetti, Roberto; Correa, José R.; Stier-Moses, Nicolás E. Network games with atomic players. Automata, languages and programming. Part I, 525--536

2002

31.- Cominetti, Roberto and  Courdurier M. Coupling general penalty schemes for convex programming with the steepest descent and the proximal point algorithm. SIAM Journal on Optimization 13 (2002), no. 3, 745 - 765.

30.- Alvarez F. and  Cominetti, Roberto. Primal and dual convergence of a proximal point exponential penalty method for linear programming. Mathematical Programming 93 (2002), no. 1, 87 - 96.

2001

29.- Baillon, J. B. and  Cominetti, Roberto. A convergence result for nonautonomous subgradient evolution equations and its application to the steepest descent exponential penalty trajectory in linear programming. J. Funct. Anal. 187 (2001), no. 2, 263 - 273.

28.- Cominetti, Roberto and  Correa J. Common-lines and passenger assignment in congested transit networks, Transportation Science 35 (2001), no. 3, 250 - 267.

1999

27.- Cominetti, Roberto. Nonlinear averages and convergence of penalty trajectories in convex programming. Ill-posed variational problems and regularization techniques (Trier, 1998), 65 - 78, Lecture Notes in Econom. and Math. Systems, 477, Springer, Berlin, 1999.

26.- Bonnans, J. Frédéric; Cominetti, Roberto and  Shapiro, Alexander Second order optimality conditions based on parabolic second order tangent sets. SIAM J. Optim. 9 (1999), no. 2, 466 - 492.

25.- Cominetti, Roberto and  Alemany, O. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4847 - 4860. 

24.- Attouch, H. and Cominetti, Roberto. Lp approximation of variational problems in L¹ and L. Nonlinear Anal. 36 (1999), no. 3, Ser. A: Theory Methods, 373 - 399.

1998

23.- Bonnans, J. Frédéric; Cominetti, Roberto and  Shapiro, Alexander. Sensitivity analysis of optimisation problems under second order regular constraints. Math. Oper. Res. 23 (1998), no. 4, 806 - 831.

1997

22.- Cominetti, Roberto and  Pérez-Cerda, J. M. Quadratic rate of convergence for a primal-dual exponential penalty algorithm. Optimization 39 (1997), Nº. 1, 13 - 32 

21.- Cominetti, Roberto. Coupling the proximal point algorithm with approximation methods. J. Optim. Theory Appl. 95 (1997), no. 3, 581 - 600.

20.- Auslender, A.; Cominetti, Roberto and  Haddou, M. Asymptotic analysis for penalty and barrier methods in convex and linear programming. Math. Oper. Res. 22 (1997), no. 1, 43 - 62 

19.- Cominetti, Roberto and  Penot, J.-P. Tangent sets of order one and two to the positive cones of some functional spaces. Appl. Math. Optim. 36 (1997), no. 3, 291 - 312.

18.- Cominetti, Roberto and  Michelot, C. Sufficient conditions for coincidence in l¹-minisum multifacility location problems. Oper. Res. Lett. 20 (1997), no. 4, 179 - 185.

1996

17.- Bonnans, J. Frédéric and  Cominetti, Roberto. Perturbed optimization in Banach spaces. III. Semi-infinite optimization. SIAM J. Control Optim. 34 (1996), no. 5, 1555 - 1567.

16.- Attouch, H. and  Cominetti, Roberto. A dynamical approach to convex minimization coupling approximation with the steepest descent method. J. Differential Equations 128 (1996), no. 2, 519 - 540. 

15.- Bonnans, J. Frédéric and  Cominetti, Roberto. Perturbed optimization in Banach spaces. II. A theory based on a strong directional constraint qualification. SIAM J. Control Optim. 34 (1996), no. 4, 1172 - 1189.

14.- Bonnans, J. Frédéric and  Cominetti, Roberto. Perturbed optimization in Banach spaces. I. A general theory based on a weak directional constraint qualification. SIAM J. Control Optim. 34 (1996), no. 4, 1151 - 1171.

1995 

13.- Cominetti, Roberto and  Penot, Jean-Paul. Tangent sets to unilateral convex sets. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 12, 1631 - 1636.

12.- Cominetti, Roberto. Asymptotic convergence of the steepest descent method for the exponential penalty in linear programming. J. Convex Anal. 2 (1995), no. 1-2, 145 - 152.

1994 

11.- Cominetti, Roberto and  Dussault, J.-P. Stable exponential-penalty algorithm with superlinear convergence. J. Optim. Theory Appl. 83 (1994), no. 2, 285 - 309.

10.- Cominetti, Roberto and  San Martín, J. Asymptotic analysis of the exponential penalty trajectory in linear programming. Math. Programming 67 (1994), no. 2, Ser. A, 169 - 187.

9.- Cominetti, Roberto. Some remarks on convex duality in normed spaces with and without compactness. Parametric optimization. Control Cybernet. 23 (1994), no. 1-2, 123 - 138.

1993

8.- Auslender, A. and  Cominetti, Roberto; Crouzeix, J.-P. Convex functions with unbounded level sets and applications to duality theory. SIAM J. Optim. 3 (1993), no. 4, 669 - 687.

1991

7.- Auslender, A. and  Cominetti, Roberto. A comparative study of multifunction differentiability with applications in mathematical programming. Math. Oper. Res. 16 (1991), no. 2, 240 - 258.

6.- Cominetti, Roberto. On pseudo-differentiability. Trans. Amer. Math. Soc. 324 (1991), no. 2, 843 - 865.

1990 

5.- Auslender, A. and  Cominetti, Roberto. First and second order sensitivity analysis of nonlinear programs under directional constraint qualification conditions. Optimization 21 (1990), no. 3, 351 - 363.

4.- Cominetti, Roberto and Correa, R. A generalized second-order derivative in nonsmooth optimization. SIAM J. Control Optim. 28 (1990), no. 4, 789 - 809.

3.- Cominetti, Roberto. Metric regularity, tangent sets, and second-order optimality conditions. Appl. Math. Optim. 21 (1990), no. 3, 265 - 287.

1988

2.- Cominetti, Roberto and Correa, Rafael. A useful characterization of Clarke derivatives. Differential Integral Equations 1 (1988), no. 4, 381 - 390.

1986

1.- Cominetti, Roberto and Correa, Rafael. Sur une dérivée du second ordre en analyse non différentiable. C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 17, 861 - 864.

 



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.284 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.